# SDR CA040216004

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,081 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: APT7510004000SG
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH TO AIRPORT THE HYDRAULIC ISOLATION VALVE LIGHT ILLUMINATED. THE CREW BROKE OFF THE APPROACH TO CHECK LIGHT AND NOTED THE NR 1 HYDRAULIC CONTENTS LOW. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL DISCOVERED A LEAK FROM THE NR 1 HYDRAULIC STANDBY PUMP PRESSURE TRANSDUCER. NEW TRANSDUCER INSTALLED, HYDRAULIC FLUID REPLENISHED AND LEAK CHECKED OKAY. CLOSE INSPECTION OF THE TRANSDUCER FOUND A CRACK IN THE BODY.
